zbMATH — the first resource for mathematics

Weighted Hardy spaces associated with elliptic operators. I: Weighted norm inequalities for conical square functions. (English) Zbl 1380.42019
The article is the first part of a series of three articles dealing with the study of different characterizations of weighted Hardy spaces related to a second order divergence form elliptic operator with bounded complex coefficients.
Precisely, let \(A\) be an \(n\times n\) matrix of complex and \(L^{\infty}\)-valued coefficients defined on \(\mathbb{R}^n\), and the divergence form elliptic operator \[ Lf=-\operatorname{div}(A \nabla f). \] The operator \(-L\) generates a \(C^0\)-semigroup, \(\{e^{-tL} \}_{t>0}\), called the Heat semigroup, which, together with the Poisson semigroup, \(\{e^{-t\sqrt{L}} \}_{t>0}\), allows to define different conical square functions. Weighted norm inequalities for these conical square functions are obtained, where the weights involved in the estimates are those belonging to the \(A_p\) class of Muckenhoupt. In the comparison of square functions in weighted spaces with cones having different apertures, an important tool introduced are the change-of-angle formulas. Another important tool is the introduction of a modified version of the Carleson condition for estimates below \(p=2\).

42B30 \(H^p\)-spaces
42B25 Maximal functions, Littlewood-Paley theory
35J15 Second-order elliptic equations
47A60 Functional calculus for linear operators
Full Text: DOI
[1] Auscher, Pascal, On necessary and sufficient conditions for \(L^p\)-estimates of Riesz transforms associated to elliptic operators on \(\mathbb{R}^n\) and related estimates, Mem. Amer. Math. Soc., 186, 871, xviii+75 pp., (2007) · Zbl 1221.42022
[2] Auscher, Pascal, Change of angle in tent spaces, C. R. Math. Acad. Sci. Paris, 349, 5-6, 297-301, (2011) · Zbl 1220.46020
[3] Auscher, Pascal; Hofmann, Steve; Lacey, Michael; McIntosh, Alan; Tchamitchian, Ph., The solution of the Kato square root problem for second order elliptic operators on \({\mathbb{R}}^n\), Ann. of Math. (2), 156, 2, 633-654, (2002) · Zbl 1128.35316
[4] Auscher, Pascal; Hofmann, Steve; Martell, Jos\'e-Mar\'\i a, Vertical versus conical square functions, Trans. Amer. Math. Soc., 364, 10, 5469-5489, (2012) · Zbl 1275.42028
[5] Auscher, Pascal; Martell, Jos\'e Mar\'\i a, Weighted norm inequalities, off-diagonal estimates and elliptic operators. I. General operator theory and weights, Adv. Math., 212, 1, 225-276, (2007) · Zbl 1213.42030
[6] Auscher, Pascal; Martell, Jos\'e Mar\'\i a, Weighted norm inequalities, off-diagonal estimates and elliptic operators. II. Off-diagonal estimates on spaces of homogeneous type, J. Evol. Equ., 7, 2, 265-316, (2007) · Zbl 1210.42023
[7] Auscher, Pascal; Martell, Jos\'e Mar\'\i a, Weighted norm inequalities, off-diagonal estimates and elliptic operators. III. Harmonic analysis of elliptic operators, J. Funct. Anal., 241, 2, 703-746, (2006) · Zbl 1213.42029
[8] Auscher, Pascal; McIntosh, Alan; Russ, Emmanuel, Hardy spaces of differential forms on Riemannian manifolds, J. Geom. Anal., 18, 1, 192-248, (2008) · Zbl 1217.42043
[9] Auscher, Pascal; McIntosh, Alan; Morris, Andrew, Calder\'on reproducing formulas and applications to Hardy spaces, Rev. Mat. Iberoam., 31, 3, 865-900, (2015) · Zbl 1333.42041
[10] Auscher, Pascal; Russ, Emmanuel, Hardy spaces and divergence operators on strongly Lipschitz domains of \(\mathbb{R}^n\), J. Funct. Anal., 201, 1, 148-184, (2003) · Zbl 1033.42019
[11] Blunck, S\"onke; Kunstmann, Peer Christian, Calder\'on-Zygmund theory for non-integral operators and the \(H^∞ \) functional calculus, Rev. Mat. Iberoamericana, 19, 3, 919-942, (2003) · Zbl 1057.42010
[12] The Anh Bui; Cao, Jun; Ky, Luong Dang; Yang, Dachun; Yang, Sibei, Weighted Hardy spaces associated with operators satisfying reinforced off-diagonal estimates, Taiwanese J. Math., 17, 4, 1127-1166, (2013) · Zbl 1284.42066
[13] Bui, The Anh; Cao, Jun; Ky, Luong Dang; Yang, Dachun; Yang, Sibei, Musielak-Orlicz-Hardy spaces associated with operators satisfying reinforced off-diagonal estimates, Anal. Geom. Metr. Spaces, 1, 69-129, (2013) · Zbl 1261.42034
[14] Anh-Duong T. A. Bui and X. T. Duong, \em Weighted Hardy spaces associated to operators and boundedness of singular integrals, Preprint (2012), arXiv:1202.2063. · Zbl 1301.42023
[15] Coifman, R. R.; Meyer, Y.; Stein, E. M., Some new function spaces and their applications to harmonic analysis, J. Funct. Anal., 62, 2, 304-335, (1985) · Zbl 0569.42016
[16] Cruz-Uribe, David V.; Martell, Jos\'e Maria; P\'erez, Carlos, Weights, extrapolation and the theory of Rubio de Francia, Operator Theory: Advances and Applications 215, xiv+280 pp., (2011), Birkh\"auser/Springer Basel AG, Basel · Zbl 1234.46003
[17] Duoandikoetxea, Javier, Fourier analysis, Graduate Studies in Mathematics 29, xviii+222 pp., (2001), American Mathematical Society, Providence, RI · Zbl 0969.42001
[18] Duong, Xuan Thinh; Yan, Lixin, New function spaces of BMO type, the John-Nirenberg inequality, interpolation, and applications, Comm. Pure Appl. Math., 58, 10, 1375-1420, (2005) · Zbl 1153.26305
[19] Duong, Xuan Thinh; Yan, Lixin, Duality of Hardy and BMO spaces associated with operators with heat kernel bounds, J. Amer. Math. Soc., 18, 4, 943-973, (2005) · Zbl 1078.42013
[20] Fefferman, C.; Stein, E. M., \(H^{p}\) spaces of several variables, Acta Math., 129, 3-4, 137-193, (1972) · Zbl 0257.46078
[21] Garc\'\i a-Cuerva, Jos\'e, Weighted \(H^{p}\) spaces, Dissertationes Math. (Rozprawy Mat.), 162, 63 pp., (1979) · Zbl 0434.42023
[22] Garc\'\i a-Cuerva, Jos\'e, An extrapolation theorem in the theory of \(A_{p}\) weights, Proc. Amer. Math. Soc., 87, 3, 422-426, (1983) · Zbl 0542.41011
[23] Garc\'\i a-Cuerva, Jos\'e; Rubio de Francia, Jos\'e L., Weighted norm inequalities and related topics, North-Holland Mathematics Studies 116, x+604 pp., (1985), North-Holland Publishing Co., Amsterdam · Zbl 0578.46046
[24] Grafakos, Loukas, Modern Fourier analysis, Graduate Texts in Mathematics 250, xvi+504 pp., (2009), Springer, New York · Zbl 1158.42001
[25] Hofmann, Steve; Lu, Guozhen; Mitrea, Dorina; Mitrea, Marius; Yan, Lixin, Hardy spaces associated to non-negative self-adjoint operators satisfying Davies-Gaffney estimates, Mem. Amer. Math. Soc., 214, 1007, vi+78 pp., (2011) · Zbl 1232.42018
[26] Hofmann, Steve; Martell, Jos\'e Mar\'\i a, \(L^p\) bounds for Riesz transforms and square roots associated to second order elliptic operators, Publ. Mat., 47, 2, 497-515, (2003) · Zbl 1074.35031
[27] Hofmann, Steve; Mayboroda, Svitlana, Hardy and BMO spaces associated to divergence form elliptic operators, Math. Ann., 344, 1, 37-116, (2009) · Zbl 1162.42012
[28] Hofmann, Steve; Mayboroda, Svitlana; McIntosh, Alan, Second order elliptic operators with complex bounded measurable coefficients in \(L^p\), Sobolev and Hardy spaces, Ann. Sci. \'Ec. Norm. Sup\'er. (4), 44, 5, 723-800, (2011) · Zbl 1243.47072
[29] Lerner, Andrei K., On sharp aperture-weighted estimates for square functions, J. Fourier Anal. Appl., 20, 4, 784-800, (2014) · Zbl 1310.42010
[30] Liu, Suying; Song, Liang, An atomic decomposition of weighted Hardy spaces associated to self-adjoint operators, J. Funct. Anal., 265, 11, 2709-2723, (2013) · Zbl 1285.42019
[31] Mar-Pri-2 J. M. Martell and C. Prisuelos-Arribas, \em Weighted Hardy spaces associated with elliptic operators. Part II: Characterizations of \(H^1_L(w)\), preprint 2017, arXiv:1701.00920.
[32] Pri C. Prisuelos-Arribas, \em Weighted Hardy spaces associated with elliptic operators. Part III: Characterizations of \(H^p_L(w)\) and the weighted Hardy space associated with the Riesz transform, in preparation.
[33] Rubio de Francia, Jos\'e L., Factorization theory and \(A_{p}\) weights, Amer. J. Math., 106, 3, 533-547, (1984) · Zbl 0558.42012
[34] Stein, Elias M., Singular integrals and differentiability properties of functions, Princeton Mathematical Series, No. 30, xiv+290 pp., (1970), Princeton University Press, Princeton, N.J. · Zbl 0207.13501
[35] Stein, Elias M.; Weiss, Guido, On the theory of harmonic functions of several variables. I. The theory of \(H^{p}\)-spaces, Acta Math., 103, 25-62, (1960) · Zbl 0097.28501
[36] Str\"omberg, Jan-Olov; Torchinsky, Alberto, Weighted Hardy spaces, Lecture Notes in Mathematics 1381, vi+193 pp., (1989), Springer-Verlag, Berlin · Zbl 0676.42021
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.